# SDR DALA2016101307245

- Difficulty date: October 12, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 39,132 hours, 26,498 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER SKIN AFT OF HORIZONTAL JACK SCREW.  CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR IAW ERA 548950-14.
